# SDR 20000908SH010

- Difficulty date: August 15, 2000
- Submitted: September 8, 2000
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: B20908
- Condition: Failed
- Component: Governor, Mcauly
- Component part number: DCFS290D7T3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT INDICATION ACROSS FLYWEIGHT BODY.  (X)
